# SDR CALA2020051700967

- Difficulty date: May 13, 2020
- Submitted: May 17, 2020
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 30,417 hours, 10,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTS FROM ROW 8 AND SEVERAL ROWS BEHIND WOULD NOT TEST. REMOVED AND REPLACED BATTERY PACK AT SEAT 8A SIDEWALL. PERFORMED OPS TEST AND VERIFIED ALL EMERGENCY EXIT LIGHTS ARE OPERATIONAL. REF AMM 33-51-06.
